# SDR AT9900430

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.   FOUND CORROSION UNDER PREVIOUS REPAIR AT THE FLOORBEAM UPPER CHORD AT BS 160 RBL 50.  REMOVED FLOORBEAM DAMAGE AREA.  FABRICATED REPAIR FLOORBEAM AND ANGLE, DEBURRED, COUNTERSUNK, TREATED, PRIMED AND INSTALLED REPAIR IAW DC9 SRM 53-11-01, 51-10-00 AND EO NR 99-1153.
